# SDR JK12002F00000

- Difficulty date: August 6, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N212C
- Make and model: Skrsky S76B
- Aircraft serial: 760363
- Engine: Pwa PT6*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 20712
- Part serial: CPT0917BL
- Condition: Cracked
- Location: Strut
- Part time: 2,872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE RESEALING OF THE STRUT, A SMALL CRACK WAS FOUND ON LOWER END OF THE SHOCK STRUT CYLINDER.  THIS HELICOPTER IS USED FOR CORPORATE TRANSPORTATION AND ENTERED INTO SERVICE ON DEC. 1990, CURRENTLY HAS 12,110 LANDINGS.  THERE HAVE BEEN NO HARD OR OVERWEIGHT LANDINGS AND NO CORROSION WAS FOUND IN THE AREA OF THE CRACK.  THE CYLINDER HAS LIFE LIMIT OF 108,000 CYCLES, (LANDINGS) AND THERE IS NO PERIODIC INSPECTION THAT WOULD REQUIRE DISASSEMBLY OF THE STRUT DOWN TO A LEVEL THAT WOULD EXPOSE THIS AREA.  SUBMITTER RECOMMENDS A ONE TIME INSPECTION BE CONDUCTED ON OLDER HELICOPTERS TO INVESTIGATE THE SCOPE OF THIS CONDITION.
